# SDR ABXA20251225360

- Difficulty date: December 25, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 89,179 hours, 27,940 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: S182350203
- Part serial: LX1100126030
- Condition: Expired
- Location: Elt
- Part time: 3,035 hours, 1,173 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK PORTABLE ELT FAIL OPERATIONAL TEST CODE FAULTED 3+2 FLASHES INDICATING LOW RF POWER .MTX REPLACED KANNARD ELT. PERFORMED OPS CHECK PER TASK CARD ABX-ALR-25-013 OPS CHECK GOOD RETURNED A/C TO SERVICE
